# SDR HEEA076967

- Difficulty date: October 30, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 15,935 hours
- System (JASC): 3400 · Navigation System
- Part: Control Unit
- Part number: 071121525
- Part serial: 2620
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SEGMENTS INOPERATIVE. REPLACED WITH SERVICEABLE PART.  COULD NOT VERIFY COMPLAINT.   BENCH CHECK GOOD.
